# SDR UPS97523823

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, STRONG IRRITATIVE FUMES IN FLT DECK AT SAME TIME AS HYDRAULIC FAILURE.  RAN APU AND BOTH ENG FOR AIR TO PACKS AFTER HYD LEAK, REPAIR ITEM 2 ABOVE NO FUMES OR ODOR NOTED.
